# SDR HEEA087000

- Difficulty date: June 4, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 5,372 hours
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072725
- Part serial: JGALM0692
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOWED BAD ON PLA DATA. SENT FOR INSPECTION AND REPAIR.
